# SDR CALA0500365

- Difficulty date: October 16, 2005
- Submitted: October 18, 2005
- Operation: Air carrier
- Aircraft: N14704
- Make and model: Boeing 737724
- Aircraft serial: 28765
- Aircraft time: 24,905 hours, 7,967 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 986-996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE FLOOR WEB AT R2 DOOR CORRODED FROM 986.5-996.5.  REPLACED FLOOR WEB AND DOUBLER PER SRM 51-40-02.
